MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BIOPSY 15G X 100MM DISP; TRAY, SURGICAL, NEEDLE

CAREFUSION, INC JAMSHIDI NEEDLE BIOPSY 15G X 100MM DISP; TRAY, SURGICAL, NEEDLE
Model Number SN1015X
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that customer received sterile product that has been sealed with a strand of human hair.Verbatim: also, we received sterile product that has been sealed with a strand of human hair.Ref (b)(4), lot 0001224605.
 
Event or Problem Description
It was reported that customer received sterile product that has been sealed with a strand of human hair.Verbatim: also, we received sterile product that has been sealed with a strand of human hair.Please provide additional details in regard to the issue? prior to opening, it was discovered hair to be in the package with product.Was there any patient impact or delay in treatment? no, the product is still in the package.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one physical sample was received by our quality team for investigation.Upon visual inspection of the sample, the foreign matter was observed in the packaging; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001224605 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the information provided, a probable root cause was manufacturing related.Awareness training was conducted.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.One physical sample was received by our quality team for investigation.Upon visual inspection of the sample, the foreign matter was observed in the packaging; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001224605 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the information provided, a probable root cause was manufacturing related.Awareness training was conducted.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text: see manufacture narration.

Brand Name
JAMSHIDI NEEDLE BIOPSY 15G X 100MM DISP
Common Device Name
TRAY, SURGICAL, NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key14454703
Report Number1625685-2022-00055
Device Sequence Number17383810
Product Code FSH
UDI-Device Identifier10885403076152
UDI-Public(01)10885403076152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberSN1015X
Device Catalogue NumberSN1015X
Device Lot Number0001224605
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown